Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 6.

Poghosyan, Lusine and Poghosyan, Arnak (2013) Asymptotic estimates for the quasi-periodic interpolations. Armenian Journal of Mathematics, 5 (1). pp. 34-57. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade approximation. Armenian Journal of Mathematics, 4 (2). pp. 49-79. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade interpolation. Armenian Journal of Mathematics, 5 (1). pp. 1-25. ISSN 1829-1163

Poghosyan, Arnak (2013) On a pointwise convergence of trigonometric interpolations with shifted nodes. Armenian Journal of Mathematics, 5 (2). pp. 105-122. ISSN 1829-1163

Poghosyan, Arnak (2013) On some optimizations of trigonometric interpolation using Fourier discrete coefficients. Armenian Journal of Mathematics, 4 (2). pp. 80-97. ISSN 1829-1163

Nersessian, Anry and Poghosyan, Arnak (2008) The Convergence Acceleration of Two-Dimensional Fourier Interpolation. Armenian Journal of Mathematics, 1 (1). pp. 50-63. ISSN 1829 - 1163

This list was generated on Fri Sep 22 01:42:49 2017 AMT.